About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 479195, 10 pages
http://dx.doi.org/10.1155/2014/479195
Research Article

An Averaging Principle for Stochastic Differential Delay Equations with Fractional Brownian Motion

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China

Received 15 November 2013; Accepted 19 December 2013; Published 22 January 2014

Academic Editor: Yaozhong Hu

Copyright © 2014 Yong Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yong Xu, Bin Pei, and Yongge Li, “Approximation properties for solutions to non-Lipschitz stochastic differential equations with Lévy noise,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher ยท View at Google Scholar